RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 67, Issue 3  


Quasi-identities and quasiverbal subalgebras
S. V. Varaksin
323
The asymptotic behavior of solutions of the sine-Gordon equation with singularities zero
V. L. Vereshchagin
329
Bases in Sobolev weight spaces
V. N. Demenko
343
The Brauer group of an noncomplete real algebraic surface
V. A. Krasnov
355
An analogue of the Baum–Katz theorem for weakly dependent random variables
A. E. Mikusheva
360
Multiplicities and relative position of eigenvalues of a quadratic pencil of Sturm–Liouville operators
I. M. Nabiev
369
Free group of infinite unitriangular matrices
A. S. Oliinyk, V. I. Sushchanskii
382
On the best constant in the inf-sup condition for elongated rectangular domains
M. A. Ol'shanskii, E. V. Chizhonkov
387
Representation of Green's function for the heat equation on a compact Lie group
M. G. Smirnova
397
Punctual Hilbert schemes of small length in dimensions 2 and 3
S. A. Tikhomirov
414
The existence of limits of maximal means
O. P. Filatov
433
Lower bounds for linear forms in values of certain hypergeometric functions
T. G. Hessami Pilehrood
441
Models of CR-manifolds of type $(\ell,K)$ for $3\leqslant K\leqslant 7$ and their automorphisms
E. N. Shananina
452
Approximation of discrete functions, and Chebyshev polynomials orthogonal on a uniform grid
I. I. Sharapudinov
460

Brief Communications
On the eigenvalues of the Dirac operator
D. S. Krutikov
471
On a lower bound for the growth function of the Grigorchuk group
Yu. G. Leonov
475
Essentially nonlocal boundary value problem for a certain partial differential equation
M. E. Lerner, O. A. Repin
478
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020